advertisement
Question
Posted by: mb | 2008/01/16

Stopped Yasmin recently

I've been on hormone pills for the last 6 years for my acne - first Dianne, then its generic equivalent Minerva, and most recently Yasmin. My dermatologist thinks it's time for me to stop taking the pill to see if my skin is doing OK on its own, so I took my last pill in December.

My last period started on the 11th of December. While I was on the pill, my period was (obviously) never late, but before I went on the pill my period used to be very erratic. Am I going to go back to that pattern now? I'm already a week late...

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear MB
Your period may revert back to your pre-pill days. If this is uncomfortable, you can ask your GP to put you on a low dose contreceptive to regulate your periods ( the acne pills are usually higher dose hormone combinations)
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement